# SDR DHL2000804110

- Difficulty date: March 31, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 52772660
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 2 RT TRACK FLANGE BROKEN BETWEEN STA 1600.00 AND 1620.00.  REMOVED DAMAGED TRACK PER SRM 51-1-21.  INSTALLED NEW TRACK PER SRM 53-2-3.
